# SDR DALA2018010400078

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 71,321 hours, 12,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON SVC RT AFT DOOR R4 EMERGENCY (INTERIOR DOOR) LIGHTS NOT ILLUMINATING. REMOVED & REPLACED BATTERY PACK AT R4 DOOR FLIGHT ATT SEAT PER AMM 35-51.
